MathSciNet Relay Station
MathSciNet bibliographic data
MR2028722 65M60 (35K35 35K55 35K65)
Barrett, John W.; Langdon, Stephen; Nürnberg, Robert Finite element approximation of a sixth order nonlinear degenerate parabolic equation. Numer. Math. 96 (2004), no. 3, 401–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement